# SDR 05FDEA00721

- Difficulty date: March 31, 2005
- Submitted: May 27, 2005
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11
- Aircraft serial: 48501
- Aircraft time: 44,668 hours, 9,069 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA0435U503
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, AT STA 1219 LT FRAME TO FLOORBEAM INTERSECTION AT LONGERON 27 LEFT FOUND CRACKED.  MAIN DECK, DISCREPANT LONGERON AT STA 1219 LT L-27 REMOVED AND REPLACED WITH NEW LONGERON: AEA 0435U503.  NEW LONGERON LOCATED AND INSTALLED AS PER DRAWING AEA7605.  MAJOR REPAIR AS PER GMM6-2-100.
